Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 10 found articles
 
 
  Retraction of “Optimally small sumsets in general Abelian groups” [Adv. in Appl. Math. 38 (2007) 324–326]
 
 
Title: Retraction of “Optimally small sumsets in general Abelian groups” [Adv. in Appl. Math. 38 (2007) 324–326]
Author: Plagne, Alain
Appeared in: Advances in applied mathematics
Paging: Volume 39 (2007) nr. 1 pages 1 p.
Year: 2007
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands